# SDR R61A201601230069

- Difficulty date: January 23, 2016
- Submitted: January 30, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 400121801
- Condition: Damaged
- Location: Apu Door
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK. MAINTENANCE REPORTED THE LT APU ACCESS DOOR OUTER SKIN WAS DAMAGED, CREASED).  MAINTENANCE PERFORMED A "MAJOR" REPAIR TO THE LT APU ACCESS DOOR OUTER SKIN IAW RD 8/4-52-1417.  MATERIAL USED FROM PO 4920, MIL-T-9046 AT .032.
